Do the injections rocephin with a little bit of lidocain mix and the other of decadron have any side effects ?
i am 19 years old, male, 5 10, 135. i just went to the doctors for testing because i have had a painfull sore throat , pain in my stomach, and a fever that topped off at 105.2, but stays around at a 102-103. doctor thinks it might be mono, toncilitis, or some kidney disease. he gave me 2 shots in my hip. one of rocephin with a little bit of lidocain mix and the other of decadron. i passed out after the second shot. i got home to be receiving small time cold sweats that i have never had before. and i just tried to sleep, twice, and it gets worst and worst. should i be worried that this could be some side effect? what should i do?
what doctor had given u is decadron -steroid injection.
it is common to have such symptoms like sweating ,sleeplessness etc.
u just to be calm and cool.
ur symptom will gradually down.
u need not to take any medicine right now.
Answered: Fri, 13 May 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]